# SDR HEEA955323

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4391S
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 453105004
- Condition: Defective
- Location: Cockpit
- Component: Arnav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTER BUTTON IS INTERMITTENT.
